# SDR MALA000690

- Difficulty date: October 20, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON RT FUSELAGE FROM STA 339.0 THRU STA 363.0 AND JUST BELOW SL1636.  REFER TO CELSIUS W/O 18955, TASK CARD 2540AND SAAB STATEMENT 340SDS000376.  MAINTENANCE CHECKED LIMIT, GROUP OF DENTS OUT OF ALLOWABLE LIMIT IAW SAAB SRM 51-10-10. DENTS TYPE I, TO CLOSE TOGETHERPERFROM NDT: NDTPERFFVNDT006EC. NO CRACKS NOTED AND DO4UT BOND, NO  DELAM. DENTS ARE ACCEPTABLE AS IS IAW SAAB DOCUMENT 340SDS000376.
